Chains in CR geometry

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


There is a well-defined system of curves on any nondegenerate CR manifold of hypersurface type. It is shown that any two sufficiently close points on a strictly pseudo-convex abstract CR hypersurface can be connected by a smooth curve from this family. Such a general result does not hold for other signatures.

Original languageEnglish (US)
Pages (from-to)163-194
Number of pages32
JournalJournal of Differential Geometry
Issue number2
StatePublished - Jun 1985

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Chains in CR geometry'. Together they form a unique fingerprint.

Cite this